Alert archive / Oklahoma / Flash Flood Warnings in 2013
Flash Flood Warning 6, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 18, 2013, 9:02 PM CDT for Kiowa County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 18, 2013, 9:02 PM CDT (02:02 UTC)
- Expired
- May 19, 2013, 12:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Kiowa County, OK
The radar
The Altus AFB radar (KFDR), 69 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3824 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1277 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
590
WGUS54 KOUN 190202
FFWOUN
OKC075-190500-
/O.NEW.KOUN.FF.W.0006.130519T0202Z-130519T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
902 PM CDT SAT MAY 18 2013
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL KIOWA COUNTY IN SOUTHWEST OKLAHOMA...
* UNTIL 1200 AM CDT
* AT 855 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED HEAVY
RAIN. RADAR ESTIMATES 3 TO 5 INCHES OF RAIN HAS ALREADY FALLEN IN
THE PAST 2 TO 3 HOURS. ADDITIONAL THUNDERSTORMS MAY PRODUCE
ANOTHER INCH OR SO OF RAIN IN THE NEXT FEW HOURS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE
MOUNTAIN VIEW...ROOSEVELT...GOTEBO...COOPERTON AND TOM STEED
RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT DRIVE VEHICLES
INTO AREAS WHERE WATER COVERS THE ROADWAY.
&&
LAT...LON 3511 9906 3512 9876 3511 9868 3512 9867
3512 9865 3486 9863 3485 9882 3476 9891
3471 9913 3483 9915
$$1 follow-up statement
836
WGUS74 KOUN 190340
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1040 PM CDT SAT MAY 18 2013
OKC075-190500-
/O.CON.KOUN.FF.W.0006.000000T0000Z-130519T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KIOWA OK-
1040 PM CDT SAT MAY 18 2013
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1200 AM CDT FOR
CENTRAL KIOWA COUNTY...
1037 PM CDT...HEAVY RAIN HAD ENDED IN THE WARNING AREA. HOWEVER
RUNOFF FROM THE HEAVY RAIN EARLIER IN THE EVENING MAY STILL RESULT
IN AREAS OF FLOODING AND RESIDUAL HIGH WATER FOR SEVERAL HOURS.
SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE... MOUNTAIN
VIEW...ROOSEVELT...GOTEBO...COOPERTON AND TOM STEED RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS
OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3511 9906 3512 9876 3511 9868 3512 9867
3512 9865 3486 9863 3485 9882 3476 9891
3471 9913 3483 9915
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 18, 2:25 PM CDT, 6 hours 37 minutes earlier.
Area forecast discussion, May 18, 2:25 PM CDT, 6 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 225 PM CDT SAT MAY 18 2013 .DISCUSSION... STAGE STILL APPEARS TO BE SETTING UP FOR A VERY BUSY FEW DAYS WRT SEVERE WEATHER ACROSS OKLAHOMA AND WESTERN NORTH TEXAS. LARGE SCALE WESTERN TROUGH WILL BRING SEVERAL SHORTWAVES INTO THE SOUTHERN PLAINS THROUGH TUESDAY BEFORE MAIN TROUGH MOVES THROUGH. FOR TODAY... CAPPING INVERSION HAS HELD THINGS IN CHECK... BUT MIDDAY SOUNDING ACROSS THE AREA SHOW ONLY MINIMAL CAP STILL REMAINING. EXPECT STORMS TO DEVELOP ACROSS WESTERN OKLAHOMA INTO WESTERN NORTH TEXAS AND WITH EXTREME INSTABILITY AND STRENGTHENING WIND FIELDS... SEVERE STORMS ARE LIKELY. ANOTHER ROUND OF SEVERE WEATHER IS ANTICIPATED ON SUNDAY WITH THE MAIN SFC BOUNDARIES RESIDING FARTHER EAST AND SOUTHEAST IN THE MAIN BODY OF THE STATE WITH AFTN STORMS DEVELOPING IN WESTERN OKLAHOMA AND MORE LIKELY AFFECTING CENTRAL SECTIONS OF OKLAHOMA. AGAIN INSTABILITY AND WIND FIELDS WILL BE VERY FAVORABLE FOR HIGH END SEVERE STORMS. THE LATEST MODEL RUNS HAVE SLOWED THE EASTWARD PROGRESSION OF SFC BOUNDARIES DOWN AND KEEP MUCH OF CENTRAL INTO EASTERN OKLAHOMA IN THE RISK ON MONDAY AND PERHAPS EVEN INTO TUESDAY ACROSS SOUTHEAST OKLAHOMA. THE PARTICULARS WILL BECOME INCREASINGLY DEPENDENT ON WHAT HAPPENS THE DAY/NIGHT BEFORE. OTHERWISE VERY WARM/HOT AND MUGGY CONDITIONS WILL CONTINUE THE NEXT SEVERAL DAYS BEFORE THE SFC FRONT WORKS THROUGH THE AREA WITH SOME COOLER AND DRIER AIR WORKING INTO OKLAHOMA AND NORTH TEXAS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 69 90 66 87 / 30 30 50 50 HOBART OK 69 95 63 94 / 30 20 10 20 WICHITA FALLS TX 71 98 67 97 / 30 20 20 20 GAGE OK 61 88 56 84 / 30 20 20 20 PONCA CITY OK 70 89 64 84 / 30 50 60 50 DURANT OK 69 88 71 88 / 20 20 30 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 26/30
Hazardous weather outlook, May 18, 12:19 PM CDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1219 PM CDT SAT MAY 18 2013
OKZ004>048-050>052-TXZ083>090-191000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1219 PM CDT SAT MAY 18 2013
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA...AND A SLIGHT RISK THAT INCLUDES
WESTERN NORTH TEXAS.
LOCATION...
THE MODERATE RISK AREA IS ACROSS NORTHWESTERN OKLAHOMA...WEST AND
NORTH OF A LINE FROM NEAR CHEROKEE...TO WATONGA...TO WEATHERFORD...
TO ELK CITY. THE SLIGHT RISK AREA INCLUDES MUCH OF WESTERN AND
CENTRAL OKLAHOMA AND WESTERN NORTH TEXAS...GENERALLY WEST OF A LINE
FROM CHANDLER... TO SULPHUR...TO MARIETTA INCLUDING ALL OF WESTERN
NORTH TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 4 PM
THIS AFTERNOON THROUGH MIDNIGHT.
IMPACTS...
LARGE DAMAGING HAIL LARGER THAN BASEBALLS MAY CREATE DAMAGE TO CROPS..
ROOFS AND CARS. DAMAGING WINDS MAY DOWN TREES AND POWER LINES AND DAMAGE
STRUCTURES. ISOLATED TORNADOES ARE ALSO POSSIBLE.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON
AND EVENING.
DISCUSSION...
A DRYLINE WILL LIE ALONG THE BORDER BETWEEN THE TEXAS PANHANDLE AND
OKLAHOMA THIS AFTERNOON. CONVERGENCE ALONG THE DRYLINE...PLUS LIFT
ASSOCIATED WITH AN UPPER-LEVEL WAVE...WILL HELP GENERATE SCATTERED
THUNDERSTORMS BY LATE THIS AFTERNOON. STRONG INSTABILITY AND MODERATE
TO STRONG WIND SHEAR WILL PROVIDE AN ENVIRONMENT THAT IS VERY FAVORABLE
FOR SEVERE THUNDERSTORMS. IN THE MODERATE RISK AREA...CONDITIONS WILL
SUPPORT A HIGHER PROBABILITY OF SEVERE STORMS AND TORNADOES THIS AFTERNOON
AND EVENING. THUNDERSTORMS WILL LIKELY BECOME LESS NUMEROUS AFTER MIDNIGHT
REDUCING THE SEVERE WEATHER RISK.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY MAY 19.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
AN ELEVATED RISK OF SEVERE STORMS WILL OCCUR AGAIN ON SUNDAY AND MONDAY...
AND POSSIBLY INTO TUESDAY. A CHANCE OF STORMS WILL CONTINUE THROUGH
FRIDAY...BUT THE RISK OF SEVERE STORMS WILL BE LOW AFTER TUESDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SUNDAY.
CMS/30/26In the hours before
Local storm report, May 18, 8:42 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
842 PM CDT SAT MAY 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND GST 4 N VERNON 34.21N 99.28W
05/18/2013 M66 MPH WILBARGER TX AWOS
&&
JPIKELocal storm report, May 18, 8:49 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
849 PM CDT SAT MAY 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM TSTM WND GST VANCE AIR FORCE BASE 36.34N 97.90W
05/18/2013 M64 MPH GARFIELD OK AWOS
0840 PM TSTM WND GST 1 WSW LAHOMA 36.38N 98.11W
05/18/2013 M67 MPH MAJOR OK MESONET
&&
JPIKELocal storm report, May 18, 8:50 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
850 PM CDT SAT MAY 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM HAIL ALTUS 34.64N 99.33W
05/18/2013 E1.75 INCH JACKSON OK AMATEUR RADIO
&&
JPIKELocal storm report, May 18, 8:52 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
852 PM CDT SAT MAY 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM HAIL ALTUS 34.64N 99.33W
05/18/2013 E1.75 INCH JACKSON OK AMATEUR RADIO
PARK LANE AND HERITAGE AREAS
&&
JPIKELocal storm report, May 18, 8:57 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
857 PM CDT SAT MAY 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM HAIL N ALTUS 34.64N 99.33W
05/18/2013 E1.75 INCH JACKSON OK PUBLIC
0850 PM TSTM WND GST 3 SE BRECKENRIDGE 36.41N 97.69W
05/18/2013 M63 MPH GARFIELD OK MESONET
&&
JPIKELocal storm report, May 18, 9:02 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
902 PM CDT SAT MAY 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM HAIL ODELL 34.35N 99.42W
05/18/2013 E1.50 INCH WILBARGER TX EMERGENCY MNGR
0850 PM TSTM WND GST 4 SE ENID 36.36N 97.83W
05/18/2013 M62 MPH GARFIELD OK AWOS
WOODRING AIRPORT
0900 PM HAIL VANCE AIR FORCE BASE 36.34N 97.90W
05/18/2013 M2.00 INCH GARFIELD OK TRAINED SPOTTER
1.9 INCH MEASURED
&&
JPIKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:00 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Jackson | 45 min |
| May 18, 7:26 PM CDT | Areal Flood Advisory | OUN | Jackson, Kiowa, Washita | 3 hr |
| May 18, 7:29 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Greer, Kiowa, Washita | 46 min |
| May 18, 7:53 PM CDT | Special Weather Statement | OUN | Canadian | 37 min |
| May 18, 7:56 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 49 min |
| May 18, 8:02 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 43 min |
| May 18, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa, Washita | 48 min |
| May 18, 8:15 PM CDT | Special Weather Statement | OUN | Custer | 15 min |
| May 18, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 38 min |
| May 18, 8:31 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa | 29 min |
| May 18, 8:39 PM CDT | Special Weather Statement | OUN | Alfalfa, Dewey, Garfield, Grant, Major, Woods and 1 more | 51 min |
| May 18, 8:43 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 47 min |
| May 18, 8:49 PM CDT | High Wind Warning | OUN | Alfalfa, Dewey, Garfield, Grant, Kay, Major and 2 more | 3 hr |
| May 18, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Tillman | 34 min |
| May 18, 9:05 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 40 min |
| May 18, 9:31 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Jackson, Kiowa, Tillman and 1 more | 44 min |
| May 18, 11:04 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Stephens | 41 min |
| May 18, 11:08 PM CDT | Special Weather Statement | OUN | Lincoln, Pottawatomie, Seminole | 37 min |
| May 18, 11:15 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pottawatomie, Seminole | 45 min |
| May 18, 11:35 PM CDT | Special Weather Statement | OUN | Major | 25 min |
| May 18, 11:43 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 47 min |
| May 19, 12:07 AM CDT | Special Weather Statement | OUN | Hughes, Seminole | 23 min |
| May 19, 12:29 AM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 46 min |
| May 19, 12:33 AM CDT | Special Weather Statement | OUN | Blaine | 27 min |
| May 19, 1:11 AM CDT | Special Weather Statement | OUN | Garfield, Major | 64 min |
| May 19, 2:12 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 33 min |
| May 19, 4:20 AM CDT | Red Flag Warning | OUN | Harmon, Jackson, Tillman | 17 hr |
| May 19, 2:31 PM CDT | Special Weather Statement | OUN | Woods | 29 min |
| May 19, 2:48 PM CDT | Special Weather Statement | OUN | Canadian | 27 min |
| May 19, 3:00 PM CDT | Special Weather Statement | OUN | Woods | 30 min |
| May 19, 3:17 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 43 min |
| May 19, 3:19 PM CDT | Special Weather Statement | OUN | Canadian | 26 min |
| May 19, 3:21 PM CDT | Special Weather Statement | OUN | Harper | 24 min |
| May 19, 3:25 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 35 min |
| May 19, 3:31 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 44 min |
| May 19, 3:40 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 50 min |
| May 19, 3:42 PM CDT | Tornado Warning | OUN | Canadian, Logan, Oklahoma | 33 min |
| May 19, 3:54 PM CDT | Special Weather Statement | OUN | Grady | 36 min |
| May 19, 4:00 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 45 min |
| May 19, 4:07 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 53 min |
| May 19, 4:11 PM CDT | Tornado Warning | OUN | Oklahoma | 34 min |
| May 19, 4:16 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain | 44 min |
| May 19, 4:33 PM CDT | Severe Thunderstorm Warning | OUN | Logan | 27 min |
| May 19, 4:36 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 39 min |
| May 19, 4:43 PM CDT | Tornado Warning | OUN | Lincoln, Oklahoma | 32 min |
| May 19, 4:50 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 40 min |
| May 19, 4:51 PM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 39 min |
| May 19, 4:57 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain | 63 min |
| May 19, 4:58 PM CDT | Tornado Warning | OUN | Lincoln | 32 min |
| May 19, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 48 min |
| May 19, 5:21 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 24 min |
| May 19, 5:30 PM CDT | Tornado Warning | OUN | Lincoln, Payne | 30 min |
| May 19, 5:40 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 35 min |
| May 19, 6:00 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 45 min |
| May 19, 6:01 PM CDT | Tornado Warning | OUN | Cleveland, Pottawatomie | 44 min |
| May 19, 6:03 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 42 min |
| May 19, 6:08 PM CDT | Tornado Warning | OUN | Lincoln | 37 min |
| May 19, 6:17 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 43 min |
| May 19, 6:29 PM CDT | Tornado Warning | OUN | Pottawatomie | 46 min |
| May 19, 6:42 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 18 min |
| May 19, 6:45 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 45 min |
| May 19, 6:59 PM CDT | Tornado Warning | OUN | Lincoln, Pottawatomie | 31 min |
Nearby
Flash Flood Warnings in Oklahoma, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.